# SDR 95ZZZX1513

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Misdrilled
- Location: Fs 1560
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME FITTING SHIM AT CUSP HAD COROSION.  FRAME HAD SURFACE CORROSION AND HOLE DRILLED IN RADIUS FS 1560 RIGHT.  REMOVED CORROSION. REMOVED AND REPLACED FITTING.  FABRICATED AND INSTALLED FRAME REPAIR IAW DER APPROVED COTNEY ENGINEERING SKETCH SKA 94190-4.
